# SDR SWAA064957

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 25,032 hours, 14,206 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Part number: 42140
- Condition: Blown
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ALTITUDE WARNING HORN SOUNDED.  FOUND LEFT A/C PACK COMPRESSOR DISCHARGE TO ACM DUCT SEGMENT O-RINGS BLOWN.  REMOVED AND REPLACED O-RINGS PER MM.
